Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1985, Volume 25, Number 8, Pages 1200–1210 (Mi zvmmf4139)  

This article is cited in 1 scientific paper (total in 1 paper)

Solution of systems of equations of Hartree type by the method of parameter evolution

L. V. Kuzmina, I. D. Rodionov

Moscow

Full text: PDF file (1203 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1985, 25:4, 150–156

Bibliographic databases:

UDC: 517.958:530.145.6
Received: 20.02.1984
Revised: 18.05.1984

Citation: L. V. Kuzmina, I. D. Rodionov, “Solution of systems of equations of Hartree type by the method of parameter evolution”, Zh. Vychisl. Mat. Mat. Fiz., 25:8 (1985), 1200–1210; U.S.S.R. Comput. Math. Math. Phys., 25:4 (1985), 150–156

Citation in format AMSBIB
\Bibitem{KuzRod85}
\by L.~V.~Kuzmina, I.~D.~Rodionov
\paper Solution of systems of equations of Hartree type by the method of parameter evolution
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1985
\vol 25
\issue 8
\pages 1200--1210
\mathnet{http://mi.mathnet.ru/zvmmf4139}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=807349}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1985
\vol 25
\issue 4
\pages 150--156
\crossref{https://doi.org/10.1016/0041-5553(85)90159-4}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4139
  • http://mi.mathnet.ru/eng/zvmmf/v25/i8/p1200

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Zemlyanaya, I. V. Barashenkov, “Chislennoe issledovanie mnogosolitonnykh kompleksov v nelineinom uravnenii Shredingera s dissipatsiei i nakachkoi”, Matem. modelirovanie, 16:10 (2004), 3–14  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:96
    Full text:101
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022